MAUDE Adverse Event Report: Drive Medical Drive Medical iGO2 oxygen concentrator; GENERATOR, OXYGEN, PORTABLE

Drive Medical Drive Medical iGO2 oxygen concentrator; GENERATOR, OXYGEN, PORTABLE
Model Number 125D-XB
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
Drive Medical iGO2 oxygen concentrator
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
Drive Medical
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
Drive Medical
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
+1(516)998-4600
MDR Report Key50084556
Report Number2515872-2026-00020
Device Sequence Number10219742
Product Code CAW
UDI-Device Identifier00885304032045
UDI-Public(01)00885304032045
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K172648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number125D-XB
Device Catalogue Number125D-XB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown